# SDR HALA2019011800030

- Difficulty date: January 17, 2019
- Submitted: January 19, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 19,460 hours, 3,049 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED DURING DESCENT SMELLED "ELECTRICAL HOT SMELL" FROM IFE CONTROL PANEL. FA SHUT IT OFF, NO FURTHER SMELL. CANNOT VERIFY "ELECTRICAL HOT SMELL" AT CT, REMOVED CT, PRINTER, HDD-OML, CC READER, HANDSET- INSPECTED CONNECTORS, WIRING> NO OVERHEAT INDICATIONS NOTED/ NO "HOT SMELLS", REINSTALLED ITEMS, IFE OP CHK- OK.
